# SDR BAQA088185

- Difficulty date: July 20, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 172 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blade
- Condition: Separated
- Location: Blower Fan
- Part time: 71 hours
- Component: Blower Fan
- Component part number: ES730732
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE DEPARTED HUB.  REPLACED WITH SERVICEABLE UNIT.
